# SDR 2A6D2020082002601

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,279 hours, 8,400 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,279 hours, 6,144 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Chafed
- Location: Taiboom
- Part time: 3,279 hours, 8,400 cycles
- Component: Tailboom, Urocop
- Component part number: 350A23002020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE RT INTERIOR SIDE OF THE TAILBOOM SKIN LOCATED AT APPROXIMATELY STA 7898, WL 2089, AND BL 90R JUST FORWARD OF THE HORIZONTAL STABILIZER OPENING. THE CHAFE IS .95” BY .12” AND IS .007” AT ITS DEEPEST POINT.
